# SDR DALA2019032901992

- Difficulty date: April 24, 2017
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 81,206 hours, 62,784 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT SIDE LEADING EDGE SPAR CHORD CRACK REPAIR AMOC 17-088. ER/A 557950-14AD REV A IS CURRENT. DTA RESTRICTION REMOVED, LOGPAGE TERMINATED. (LP2989956)
